# SDR QXEA200501782

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 16,350 hours, 23,514 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 980470001
- Part serial: 2185
- Condition: Malfunctioned
- Location: Flight Data
- Part time: 15,029 hours, 21,728 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLT NR 2185 - FLIGHT DATA RECORDER CAUTION LIGHT ILLUMINATED, CONFIRMED CIRCUIT BREAKERS IN PER CHECKLIST.  MAINTENANCE REPLACED THE FLIGHT DATA RECORDER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
